Alert archive / Wyoming / Flash Flood Warnings in 2009

Flash Flood Warning 9, NWS Cheyenne, WY

June 14, 2009Goshen County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at Jun 14, 2009, 3:01 PM MDT for Goshen County, Wyoming. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2009, 3:01 PM MDT (21:01 UTC)
Expired
Jun 14, 2009, 6:00 PM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Goshen County, WY

The radar

The Cheyenne radar (KCYS), 77 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 3:13 PM MDTFLASH FLOOD9 Nw Hawk Springs, WYMANY ROADS HAVE WATER OVER THEM AND ARE IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KCYS 142101
FFWCYS
WYC015-150000-
/O.NEW.KCYS.FF.W.0009.090614T2101Z-090615T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
301 PM MDT SUN JUN 14 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN GOSHEN COUNTY IN SOUTHEAST WYOMING

* UNTIL 600 PM MDT

* AT 256 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED    
  AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GLOMILL RESERVOIR.

RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE BEEN INDICATED BY DOPPLER 
RADAR.

BOXELDER CREEK WAS OVER THE COUNTY ROADS ACROSS THE SOUTHWEST CORNER 
OF GOSHEN COUNTY. WATER WAS 2 TO 3 FEET DEEP OVER THE ROAD ONE MILE 
SOUTHWEST OF GLOMILL RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.

&&

LAT...LON 4175 10465 4199 10465 4190 10430 4168 10435

$$

RUBIN
2 follow-up statements
123 
WGUS75 KCYS 142223
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT SUN JUN 14 2009

WYC015-150000-
/O.CON.KCYS.FF.W.0009.000000T0000Z-090615T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOSHEN WY-
423 PM MDT SUN JUN 14 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN GOSHEN COUNTY
UNTIL 600 PM MDT...

AT 418 PM MDT...DOPPLER RADAR SHOWED SCATTERED SHOWERS NEAR GLOMILL 
RESERVOIR. SCATTERED THUNDERSTORMS ACROSS FAR SOUTHERN PLATTE COUNTY 
AND NORTHERN LARAMIE COUNTY WILL MOVE INTO THE FLASH FLOOD WARNING 
AREA BETWEEN 445 PM AND 545 PM...THEREFORE THE FLASH FLOOD WARNING 
REMAINS IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY 
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL 
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.

&&

LAT...LON 4175 10465 4199 10465 4190 10430 4168 10435

$$

RUBIN
530 
WGUS75 KCYS 142356
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
556 PM MDT SUN JUN 14 2009

WYC015-150011-
/O.EXP.KCYS.FF.W.0009.000000T0000Z-090615T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOSHEN WY-
556 PM MDT SUN JUN 14 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN GOSHEN
COUNTY WILL BE ALLOWED TO EXPIRE AT 600 PM MDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4175 10465 4199 10465 4190 10430 4168 10435

$$

RUBIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 1:00 PM MDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 14, 1:00 PM MDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
100 PM MDT SUN JUN 14 2009

.SHORT TERM...TONIGHT THROUGH TUESDAY AFTERNOON...

TONIGHT...EXPECT SCATTERED TO NUMEROUS THUNDERSTORMS ALONG AND EAST
OF INTERSTATE 25 THROUGH THIS EVENING. THUNDERSTORMS INITIATING AT
EARLY AFTERNOON IN THE FAVORED SOUTHERN PLATTE AND SOUTHERN GOSHEN
COUNTY LOCALES LIKELY DUE TO THE CHEYENNE RIDGE CONVERGENCE AXIS
THAT TYPICALLY SETS UP WITH LOW LEVEL SOUTHEAST WINDS...SIMILAR TO
THE DENVER CYCLONE CONVERGENCE AXIS FEATURE THAT OCCURS NORTH OF THE
PALMER DIVIDE IN COLORADO.

WITH FAVORABLE CAPE...1500-2500 JOULES PER KILOGRAM...SPEED AND
DIRECTIONAL SHEAR...EXPECT ISOLATED TO SCATTERED SEVERE
THUNDERSTORMS THROUGH THE EVENING...PRIMARILY EAST OF INTERSTATE 25
AND IN THE LOW AND MID LEVEL THETA-E RIDGE AXISES WHERE FAVORABLE
POSITIVE THETA-E ADVECTION WILL CONTINUE TO TAKE PLACE. WITH DEEP
INSTABILITY AND FAVORABLE SHEAR...LARGE HAIL AND DAMAGING WINDS WILL
BE PRIMARY THREATS FROM SEVERE THUNDERSTORMS. SEVERE THUNDERSTORMS
WILL BE MOST NUMEROUS SOUTHEAST OF A CHEYENNE TO CHADRON LINE.

NAM SOUNDINGS FORECASTING STORMS TO MOVE NORTHEAST AT ONLY 10 TO 15
MPH AND WITH PRECIPITABLE WATER VALUES FROM 100 TO 150
PERCENT...WILL SEE SOME HEAVY RAINFALL FROM THUNDERSTORMS...MAINLY
ACROSS FAR SOUTHEAST WYOMING AND WESTERN NEBRASKA. MAY SEE A
MESOSCALE CONVECTIVE SYSTEM DEVELOP THIS EVENING AND LATE TONIGHT
ACROSS FAR WESTERN NEBRASKA...AS SUGGESTED BY THE NAM AND GFS. AREAS
OF LATE NIGHT FOG ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA...
MINIMIZED ACROSS EASTERN WYOMING ALONG THE SURFACE TROUGH AXIS.

MONDAY...CONSIDERABLY LESS THUNDERSTORM COVERAGE MONDAY AFTERNOON
WITH NEGATIVE THETA-E ADVECTION AND WITH LOW AND MID LEVEL THETA-E
RIDGE AXISES TRANSLATING EAST INTO CENTRAL NEBRASKA.

MONDAY NIGHT...THUNDERSTORMS WILL MOSTLY END IN THE EVENING WITH
LOSS OF DAYTIME HEATING AND LACK OF LIFTING MECHANISMS.

TUESDAY...AGAIN...MINIMAL AFTERNOON THUNDERSTORM COVERAGE WITH
RIDGING ALOFT AND ASSOCIATED WARM TEMPERATURES ALOFT PRODUCING
INCREASED CONVECTIVE INHIBITION. ALSO...LESS LOW AND MID LEVEL
MOISTURE TO FUEL THUNDERSTORMS.

.LONG TERM...TUE NIGHT THRU SUN...MINIMUM OF TSTMS TUE NIGHT AS
UPPER RIDGE SHFTS E INTO THE PLAINS WITH AIRMASS NOT VERY UNSTABLE.
MAIN FULL LATITUDE UPPER TROF TO PASS THRU THE REGION WED AFTN INTO
THU.  EURO MODEL HAS SPED UP ITS TROF MOVEMENT FROM YDA...SIMILAR TO
GFS NOW. BETTER CHCS OF SHWRS/TSTMS RETURN WED AFTN/EVNG AHEAD OF
UPPER TROF IN SW FLOW ALOFT.  SHWRS AND SOME TSTMS CONTINUE
OVERNIGHT WED INTO THU AS TROF AXIS AND ASSOCD CDFNT MOVES THRU WITH
W/NW WINDS.  AFTER THAT...MODELS IN GOOD AGREEMENT ABOUT A LARGE
UPPER RIDGE BUILDING AND SHIFTING INTO THE AREA FOR FRI AND SAT.
AIRMASS DRIES OUT AND TEMPS ACTUALLY WARM TO A LITTLE ABOVE NORMAL
FOR THE SUMMER SOLSTICE. MODELS SIMILAR IN TIMING ON A FTR LIFTG
NEWD INTO THE REGION ON SUN FROM THE BASE OF THE WEST COAST UPPER
TROF...SO HAVE KEPT MENTION OF PCPN MAINLY ON SUN.

&&

.AVIATION...SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THIS EVENING
PRODUCING MVFR. SOME SEVERE STORMS EAST OF THE LARAMIE RANGE WILL
PRODUCE LARGE HAIL...DAMAGING WINDS AND EXTREME TURBULENCE. NUMEROUS
THUNDERSTORMS AFTER MIDNIGHT ACROSS WESTERN NEBRASKA WILL PRODUCE
MVFR AND LOCALIZED IFR. AREAS OF FOG EAST OF THE LARAMIE RANGE WILL
PRODUCE MVFR AND LOCALIZED IFR LATE TONIGHT THROUGH MID MORNING
MONDAY. VFR MONDAY AFTERNOON AND EVENING WITH SCATTERED
THUNDERSTORMS.

&&

.FIRE WEATHER...NO CONCERNS THROUGH TUESDAY DUE TO RECENT RAINS AND
GREEN UP. MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL LOWER EACH DAY
THROUGH TUESDAY WITH WINDS INCREASING WEST OF THE LARAMIE RANGE.

&&

.HYDROLOGY...SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THIS
EVENING WILL PRODUCE RAINFALL AMOUNTS OF ONE HALF INCH TO ONE INCH
WITH LOCALIZED AMOUNTS UP TO THREE INCHES ACROSS WESTERN NEBRASKA
AND FAR EASTERN WYOMING. NUMEROUS THUNDERSTORMS AFTER MIDNIGHT
ACROSS WESTERN NEBRASKA WILL LIKELY PRODUCE AVERAGE RAINFALL AMOUNTS
OF ONE INCH WITH LOCALIZED AMOUNTS UP TO THREE INCHES. FLASH
FLOODING WILL BE POSSIBLE THROUGH TONIGHT...ESPECIALLY SOUTHEAST OF
A CHEYENNE TO CHADRON LINE WITH SLOW MOVING THUNDERSTORMS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION/FIRE WEATHER/HYDROLOGY...RUBIN
Hazardous weather outlook, Jun 14, 2:15 PM MDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MDT SUN JUN 14 2009

NEZ001>003-019>021-054-055-WYZ060-066>070-152015-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-NIOBRARA-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
215 PM MDT SUN JUN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE.  LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE WITH ANY STRONG STORM IN THE REGION...WITH ONE OR TWO OF
THE STRONGEST STORMS PERHAPS PRODUCING A TORNADO.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THE WYOMING PART
OF THE WATCH AREA...AND SPREAD INTO THE PANHANDLE.  THE STORMS
SHOULD EXIT THE PANHANDLE BY LATE THIS EVENING.

LOCALLY HEAVY RAIN AND POSSIBLE FLASH FLOODING WILL OCCUR IN A FEW
OF THE STORMS AS THE MOVEMENT WILL BE NORTHEAST AT ONLY AROUND 15
MPH.  HEAVY RAIN FROM STORMS IS MOST LIKELY ACROSS FAR SOUTHEAST
WYOMING AND THE SOUTHERN HALF OF THE WESTERN NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL OCCUR MAINLY MONDAY...WEDNESDAY AND
THURSDAY AFTERNOONS AND EVENING. SEVERE THUNDERSTORMS WILL BE MUCH
LESS LIKELY ON MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-061>065-152015-
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-
215 PM MDT SUN JUN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR INTO THIS EVENING ACROSS SOUTH
CENTRAL WYOMING INTO THE DOUGLAS AREA.  A FEW OF THESE STORMS COULD
PRODUCE SMALL HAIL AND GUSTY WINDS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL OCCUR MAINLY MONDAY...WEDNESDAY AND
THURSDAY AFTERNOONS AND EVENING. SEVERE THUNDERSTORMS WILL BE MUCH
LESS LIKELY ON MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 14, 1:40 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
140 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             CHUGWATER               41.76N 104.82W
06/14/2009  E1.75 INCH       PLATTE             WY   LAW ENFORCEMENT

0135 PM     HAIL             CHUGWATER               41.76N 104.82W
06/14/2009  E4.25 INCH       PLATTE             WY   LAW ENFORCEMENT

&&

DDEAL
Local storm report, Jun 14, 1:50 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
150 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     TORNADO          8 E CHUGWATER           41.76N 104.67W
06/14/2009                   PLATTE             WY   LAW ENFORCEMENT

            PUBLIC REPORTED A TORNADO ALONG THE PLATTE AND GOSHEN
            COUNTY LINE.

&&

DDEAL
Local storm report, Jun 14, 1:50 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
150 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     TORNADO          15 SE WHEATLAND         41.90N 104.75W
06/14/2009                   PLATTE             WY   LAW ENFORCEMENT

&&

DDEAL
Special weather statement, Jun 14, 2:06 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
206 PM MDT SUN JUN 14 2009

WYZ066-067-069-142045-
CHEYENNE FOOTHILLS-LARAMIE RANGE-PLATTE-
206 PM MDT SUN JUN 14 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE AND SOUTHERN
PLATTE COUNTIES UNTIL 245 PM MDT...

AT 204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF IRON MOUNTAIN...OR 28 MILES
NORTHEAST OF LARAMIE...MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...HEAVY RAIN AND WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.

RJM
Local storm report, Jun 14, 2:28 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TORNADO          11 ENE CHUGWATER        41.82N 104.62W
06/14/2009                   GOSHEN             WY   LAW ENFORCEMENT

            TRAINED SPOTTERS AND PUBLIC REPORTED TORNADO ON THE
            GROUND 10 MILES EAST OF INTERSTATE 25...MILE MARKER 57.

&&

RMAZUR
Local storm report, Jun 14, 2:28 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TORNADO          11 ENE CHUGWATER        41.82N 104.62W
06/14/2009                   GOSHEN             WY   LAW ENFORCEMENT

            TRAINED SPOTTERS AND PUBLIC REPORTED TORNADO ON THE
            GROUND 10 MILES EAST OF INTERSTATE 25...MILE MARKER 57.

&&

RMAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:02 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara58 min
Jun 13, 6:06 PM MDTSevere Thunderstorm WarningCYSGoshen54 min
Jun 13, 6:57 PM MDTSevere Thunderstorm WarningCYSGoshen35 min
Jun 13, 10:32 PM MDTAreal Flood WarningCYSConverse, Niobrara, Platte6 hr
Jun 14, 1:00 PM MDTSevere Thunderstorm WarningCYSPlatte23 min
Jun 14, 1:11 PM MDTTornado WarningCYSPlatte37 min
Jun 14, 1:46 PM MDTTornado WarningCYSGoshen, Platte59 min
Jun 14, 1:59 PM MDTFlash Flood WarningCYSPlatte3 hr
Jun 14, 2:33 PM MDTTornado WarningCYSGoshen30 min
Jun 14, 2:46 PM MDTTornado WarningCYSGoshen29 min
Jun 14, 3:13 PM MDTTornado WarningCYSGoshen47 min
Jun 14, 3:54 PM MDTTornado WarningCYSGoshen36 min
Jun 14, 4:12 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie35 min
Jun 14, 4:54 PM MDTFlash Flood WarningCYSPlatte4 hr

Nearby

Flash Flood Warnings in Wyoming, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.